[1]吴一凡.Bayes条件下非线性模型的参数置信域的曲率表示[J].南京师范大学学报(自然科学版),2011,34(02):27-33.
 Wu Yifan.Confidence Regions of Parameters in Terms of Curvatures in Nonlinear Models With Bayes Conditions[J].Journal of Nanjing Normal University(Natural Science Edition),2011,34(02):27-33.
点击复制

Bayes条件下非线性模型的参数置信域的曲率表示()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第34卷
期数:
2011年02期
页码:
27-33
栏目:
数学
出版日期:
2011-06-20

文章信息/Info

Title:
Confidence Regions of Parameters in Terms of Curvatures in Nonlinear Models With Bayes Conditions
作者:
吴一凡
江苏食品职业技术学院基础教学部, 江苏淮安223003
Author(s):
Wu Yifan
Department of Basic Courses,Jiangsu Food Science College,Huai’an 223003,China
关键词:
B ayes条件下非线性模型 参数估计 几何结构 置信域 曲率
Keywords:
non linearm odel w ith Bayes cond itions estim ates o f param ete rs geom etric fram ewo rk confidence reg ions curv ature
分类号:
O212.8
摘要:
给出了Bayes条件下非线性模型的参数估计,建立了该模型的几何结构,推广了Bates&Wates关于非线性回归模型的几何框架,在此基础上,用几何方法探讨了关于参数与子集参数置信域的曲率表示.
Abstract:
In th is paper, we propose a d ifferentia l g eom etr ic fram ewo rk fo r nonlinearm ode ls w ith Bayes cond itions. The fram ework m ay be regarded as an ex tension o f tha t presented by Ba tes& W a tts for non linear regression m ode ls. On th is basis, w e use th is g eom etr ic fram ew ork to discuss about the confidence reg ions for param e ter and param e ter subset in term s o f curvature.

参考文献/References:

[ 1] Efron B. The geom etry o f exponentia l fam ilies[ J]. Ann Sta ist, 1975, 3: 1 189-1 242.
[ 2] Bates D M,W atts D G. Relative curvature m easures o f non linear ity [ J] . J Roy Statist So c Ser B, 1980, 42: 1-25.
[ 3] H am ilton D C, W atts D G, B ates D M. A ccounting for intrinstic nonlinearity in nonlinear reg ression param eter in ference reg ions[ J] . Ann Statist, 1982, 10( 2) : 386-393.
[ 4] H am ilton D C. Confidence reg ions for param eter subse t in nonlinear reg ression[ J]. B iome tr ika, 1986, 73: 57-64.
[ 5] 唐年胜, 韦博成, 王学仁. 非线性再生散度模型参数置信域的曲率表示[ J]. 高校应用数学学报, 1999, 14( 3 ): 293- 300.
[ 6] Zhong Xup ing, M eng Guom ing, W ei Bocheng. On confidence reg ion of nonlinearm ode ls w ith random effec ts[ J]. M athema tica App licata, 2000, 13( 4): 100-105.
[ 7] W e i B C. Exponentia l Fam ilyNon linearM ode ls[M ] . Singapo re: Springer-Ver lag, 1998.
[ 8] 韦博成. 参数统计教程[M ]. 北京: 高等教育出版社, 2006: 276.

备注/Memo

备注/Memo:
通讯联系人: 吴一凡, 讲师, 研究方向: 应用概率统计. E-m a il:wyfdm _1@ 163. com
更新日期/Last Update: 2011-06-15